# SDR SWIA200515291

- Difficulty date: July 19, 2005
- Submitted: July 21, 2005
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 6,013 hours, 4,712 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 855D10011
- Part serial: 2235
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 6,005 hours, 4,709 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

AFTER LANDING "FLAPS FAIL" CAUTION MSG.   REPLACED RIGHT BPSU.  RIGGED BPSU IAW 27-51-10.  OPERATIONAL CHECK GOOD.
